# SDR CAL950648

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L-2 Door
- Part time: 36,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND A .75 INCH CRACK IN UPPER AFT CORNER OF L-1 DOOR FRAME.  THE DOOR FRAME WAS REPAIRED IAW ECRA 552C062.  (X)
